# SDR 98ZZZX4601

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5PG
- Make and model: Cndair CL6002B16
- Aircraft serial: 5053
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Overtemp
- Location: Cabin
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE BULB REPLACEMENT, FOUND ONE END OF THE FLUORESCENT TUBE HAD BEEN VERY HOT AND STARTED TO MELT THE TUBE HOLDER.
